# SDR GTIA020947

- Difficulty date: July 6, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT ELEVATOR SURFACE HAS A DEEP SCRATCH AT STATION XH5-170.  REMOVED DAMAGED SECTION OF SKIN.  FABRICATED NEW SKIN SECTION, FINGER DOUBLER, STRAP, OUTBOARD INTERNAL DOUBLER, SPLICE.  INSTALLED DOUBLER SPLICE, REPAIR SKIN, STRAP, DOUBLER.  (M)
